# SDR GTIA2016031401482

- Difficulty date: March 14, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 36,714 hours, 17,314 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, COCKPIT CABIN ODOR,  NOT VISABLE.  ODOR, OILY TO COCKPIT, DIRTY SOCKS LAUNDRY TO CABIN.  DISSAPATED IN CRUISE AND RETURNED, MORE SO IN DESCENT. O2 MASKS DONNED, ISOLATED TO PACK 2. PREFORMED STAGE 1 CLEANNING OF THE ECS PARA J REMOVED AND REPLACED RECIRC FILTERS IAW 21-00-00-860-077-B AND 21-21-41PB 401 NO OFFENSIVE ORDER AT THIS TIME
